RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 2  


On discriminants of multilinear forms
V. V. Dolotin
3
Fourier coefficients of piecewise-monotone functions of several variables
M. I. Dyachenko
35
Typical integrable Hamiltonian systems on a four-dimensional symplectic manifold
V. V. Kalashnikov
49
Analytic continuation of functions from invariant subspaces in convex domains of the complex space
A. S. Krivosheev
75
The Lipschitz constants of the metric $\varepsilon$-projection operator in spaces with given modules of convexity and smoothness
A. V. Marinov
103
Invariant subspaces in some function spaces on symmetric spaces. II
S. S. Platonov
131
Analogues of the Markov and Bernstein inequalities on convex bodies in Banach spaces
V. I. Skalyga
169
A boundary-value problem for hyperbolic equations
S. D. Troitskaya
193
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019